Stability of Certain Discrete Fractional Equations of Order 1 <9≤ 2
A.George Maria Selvam1, D.Vignesh2

1A. George Maria Selvam*, Department of Mathematics, Sacred Heart College, Tirupattur – 635601, Vellore Dist., Tamil Nadu, S. India.
2D.Vignesh, Department of Mathematics, Sacred Heart College, Tirupattur, Vellore Dist., Tamil Nadu, S. India. 

Manuscript received on November 13, 2019. | Revised Manuscript received on 25 November, 2019. | Manuscript published on December 10, 2019. | PP: 1531-1535 | Volume-9 Issue-2, December 2019. | Retrieval Number: B7236129219/2019©BEIESP | DOI: 10.35940/ijitee.B7236.129219
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: The equations used to model a real life event is often nonlinear due to the fact that the linear terms fails to bring out various characteristics. Obtaining the exact solution of the nonlinear equation is complicated which makes one to deal with the qualitative properties of the equation. Simple Harmonic Motion (SHM) which is periodic in nature has numerous applications in clock, car shock absorbers, earth quake, heart beat etc and plays a important role in modeling the motion of a particle. In this paper, we consider a initial value discrete fractional equation. The Hyers-Ulam stability and Hyers-Ulam-Mittag-Leffler stability is established for the equation. The stability of discrete fractional simple pendulum equation is established with simulations. 
Keywords: Fractional Order, Discrete, Mittag-Leffler Function, Hyers Ulam Stability
Scope of the Article: Discrete Optimization